Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4374
Title: Global existence and blow-up for a hyperbolic system in three space dimensions
Authors: Del Santo, D.
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: D. Del Santo, "Global existence and blow-up for a hyperbolic system in three space dimensions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 115-139.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: 
Using the technique developed by F. Jolm in $\left[7\right]$, we
study the existence and the nonexistence of global classical solutions
to the Cauchy problem for
\[
\partial_{t}^{2}u-\Delta_{x}u=\mid v\mid^{p},
\]
\[
\partial_{t}^{2}v-\Delta_{x}v=\mid u\mid^{q},
\]
in $\mathbf{R_{\textrm{x}}^{\textrm{3}}}\times[0,+\infty[$
URI: http://hdl.handle.net/10077/4374
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:
File Description SizeFormat
DelsantoRendMat29.pdf264.66 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

529
checked on May 27, 2019

Download(s)

355
checked on May 27, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.